TITLE

Some Remarks on the Sumudu and Laplace Transforms and Applications to Differential Equations

AUTHOR(S)
Kılıçman, Adem; Eltayeb, Hassan
PUB. DATE
January 2012
SOURCE
ISRN Applied Mathematics;2012, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the relationship between Sumudu and Laplace transforms and further make some comparison on the solutions. We provide some counterexamples where if the solution of differential equations exists by Laplace transform, the solution does not necessarily exist by using the Sumudu transform; however, the examples indicate that if the solution of differential equation by Sumudu transform exists then the solution necessarily exists by Laplace transform.
ACCESSION #
86973567

 

Related Articles

  • Some studies of the numerical solution of ordinary differential equations. Mehdiyeva, G.; Ibrahimov, V.; Imanova, M. // AIP Conference Proceedings;8/10/2012, Vol. 1470 Issue 1, p270 

    With the numerical solution of ordinary differential equations(ODE), scientists engaged in the Middle Ages, beginning with the work of Clairaut. The domain of the numerical methods involved in many famous mathematicians - Euler, Runge, Kutta, Adams, Laplace, and others. They have constructed...

  • Optimal First- to Sixth-Order Accurate Runge-Kutta Schemes & Their Tests. Alshina, E. A.; Zaks, E. M. // AIP Conference Proceedings;9/15/2008, Vol. 1048 Issue 1, p37 

    An optimal choice of free parameters in explicit Runge–Kutta schemes up to the sixth order is discussed. A sixth-order seven-stage scheme that is immediately ahead of Butcher’s second barrier is constructed. The study is performed in the most general form, and its results are...

  • Highly Stable General Linear Methods for Differential Systems. D'Ambrosio, R.; Izzo, G.; Jackiewicz, Z. // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p21 

    We describe search for A-stable and algebraically stable general linear methods of order p and stage order q = p or q = p-1. The search for A-stable methods is based on the Schur criterion applied for specific methods with stability polynomial of reduced degree. The search for algebraically...

  • A note on the numerical solution of fractional Schrödinger differential equations. Ashyralyev, Allaberen; Hicdurmaz, Betul // AIP Conference Proceedings;8/10/2012, Vol. 1470 Issue 1, p92 

    First and second orders of accuracy difference schemes are presented for a fractional Schro¨dinger differential equation which is derived from classical Schro¨dinger differential equation with the first order time derivative changed to a Riemann-Louville fractional derivative. Numerical...

  • Stability analysis of a class of unsteady nonparallel incompressible flows via separation of variables. Burde, Georgy I.; Nasibullayev, Ildar Sh.; Zhalij, Alexander // Physics of Fluids;Nov2007, Vol. 19 Issue 11, p114110 

    Stability of some unsteady three-dimensional flows (exact solutions of the viscous incompressible Navier–Stokes equations in cylindrical coordinates) is studied via separation of variables in the linearized equations for the flow perturbations. The flows in an expanding rotating porous...

  • Recent Trends in the Numerical Solution of Differential Equations: Preface. Brugnano, Luigi // AIP Conference Proceedings;9/15/2008, Vol. 1048 Issue 1, p861 

    The article discusses various reports published within the issue, including one on parallel approach in solving differential equations and another on high-order block methods.

  • Preface of the 'Symposium on structure-preserving numerical methods for differential equations'. Celledoni, Elena; Matsuo, Takayasu // AIP Conference Proceedings;Sep2012, Vol. 1479 Issue 1, p1259 

    No abstract available.

  • ON THE NORMALIZED TWO-MODE PHOTON-SUBTRACTED SQUEEZED VACUUM STATE. XU, XUE-XIANG; HU, LI-YUN; FAN, HONG-YI // Modern Physics Letters A;10/20/2009, Vol. 24 Issue 32, p2623 

    We show that the two-mode photon-subtracted squeezed state (TPSSS) is a squeezed two-variable Hermite polynomial excitation state, and we can therefore determine its normalization as a Jacobi polynomial of the squeezing parameter. Some new relations about the Jacobi polynomials are obtained by...

  • A novel method to construct stationary solutions of the Vlasov–Maxwell system. Suzuki, Akihiro; Shigeyama, Toshikazu // Physics of Plasmas;Apr2008, Vol. 15 Issue 4, p042107 

    A novel method to derive stationary solutions of the Vlasov–Maxwell system is established. This method is based on the assumption that the deviation of the velocity distribution from the Maxwell–Boltzmann distribution can be expanded by the Hermite polynomials. By applying our...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics